# SDR 98ZZZX4589

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2824Y
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R7918161
- System (JASC): 3710 · Vacuum Distribution System
- Part: Air Pump
- Part number: 215CC
- Condition: Failed
- Location: Engine
- Part time: 52 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED 52 HOURS - OLD DRIVE SHAFT .  PUMP STILL TURNS.  FOUR OF LAST FOUR AIR PUMPS HAVE FAILED.  HOURS TO FAILURE:  NR 1, ZERO HOURS.  NR 2, 10 MINUTES.  NR 3, 10 HOURS.  NR 4, 52 HOURS.  REF:  PARKER AIRBORNE SL.
